# SDR CA150116009

- Difficulty date: January 15, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Linkage
- Part number: 47840
- Condition: Broken
- Location: Nlg Door
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NOSE LANDING GEAR COULD NOT BE EXTENDED DURING APPROACH. THE NOSE LANDING GEAR DOORS REMAINED CLOSED AND NOSE LANDING GEAR REMAINED RETRACTED WHILE MAIN LANDING GEAR AND DEDICATED DOORS OPERATED NORMAL WITH GREEN INDICATIONS. NOSE LANDING GEAR EXTENDED BY ALTERNATE METHOD FOLLOWED BY A SAFE LANDING. SECOND EVENT, FIRST REPORT ON JAN 11/2015 FILTER OF NLG SSV INSPECTED, NO FINDINGS, IN-LINE FILTERS IN HYD LINE AT SSV INSPECTED, NO FINDINGS. HYD LINES FLUSHED BETWEEN NLG SSV AND NLG DOOR ACTUATOR - NLG DOOR ACTUATOR PORTS INSPECTED, NO SIGNS OF DEBRIS - PLAY FOUND ON NLG MSV ACTUATOR ROD AND BROKEN SEAL.
